Alert archive / New York / Gale Warnings in 2017
Gale Warning 3, NWS New York, NY
NWS New York, NY issued this gale warning at Jan 10, 2017, 8:02 PM EST. It took effect at Jan 11, 2017, 12:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2017, 8:02 PM EST (01:02 UTC)
- In effect from
- Jan 11, 2017, 12:00 AM EST
- Expired
- Jan 11, 2017, 7:39 AM EST
- In force
- 8 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
123 WHUS71 KOKX 110102 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 802 PM EST TUE JAN 10 2017 ...ROUGH CONDITIONS TONIGHT INTO WEDNESDAY... ANZ350-353-355-111000- /O.CAN.KOKX.GL.W.0002.000000T0000Z-170111T1100Z/ /O.NEW.KOKX.GL.W.0003.170111T0500Z-170111T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 802 PM EST TUE JAN 10 2017 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST WEDNESDAY. * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-338-340-345-111000- /O.CAN.KOKX.SC.Y.0008.000000T0000Z-170111T1400Z/ /O.NEW.KOKX.SC.Y.0009.170111T0500Z-170111T1400Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 802 PM EST TUE JAN 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
562 WHUS71 KOKX 110815 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 315 AM EST WED JAN 11 2017 ...ROUGH CONDITIONS THIS MORNING... ANZ350-353-355-111100- /O.CON.KOKX.GL.W.0003.000000T0000Z-170111T1100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 315 AM EST WED JAN 11 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-338-340-345-111400- /O.CON.KOKX.SC.Y.0009.000000T0000Z-170111T1400Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 315 AM EST WED JAN 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
505 WHUS71 KOKX 111030 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 530 AM EST WED JAN 11 2017 ...ROUGH CONDITIONS THIS MORNING... ANZ350-353-355-111400- /O.EXT.KOKX.GL.W.0003.000000T0000Z-170111T1400Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 530 AM EST WED JAN 11 2017 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-338-340-345-111400- /O.CON.KOKX.SC.Y.0009.000000T0000Z-170111T1400Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 530 AM EST WED JAN 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
822 WHUS71 KOKX 111239 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 739 AM EST WED JAN 11 2017 ...ROUGH CONDITIONS ON THE OCEAN... ANZ350-353-355-112045- /O.CAN.KOKX.GL.W.0003.000000T0000Z-170111T1400Z/ /O.NEW.KOKX.SC.Y.0010.170111T1239Z-170112T2300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 739 AM EST WED JAN 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS TO 25 KT THIS MORNING. THEN SOUTHWEST WINDS INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT AND THURSDAY. SEAS 5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-111345- /O.CAN.KOKX.SC.Y.0009.000000T0000Z-170111T1400Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 739 AM EST WED JAN 11 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW 25 KNOTS. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Jan 10, 7:18 PM EST, 44 minutes earlier.
Area forecast discussion, Jan 10, 7:18 PM EST, 44 minutes before
Area Forecast Discussion
National Weather Service New York NY
718 PM EST Tue Jan 10 2017
.SYNOPSIS...
A strong low will move north of the Great Lakes tonight, dragging
a cold front across the region Wednesday morning. A weak area of
low pressure then approaches the area Wednesday night, lifting a
warm front north of the area. A cold front passes through early
Friday morning, followed by strong high pressure building to the
north through Saturday. A wave of low pressure then passes to the
south Saturday night into Sunday morning with high pressure
building back in for early next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Temperatures will continue to gradually rise overnight as warm air
advection increases in association with southerly flow out ahead
of the approaching cold front. With the substantial snowpack
across eastern Long Island and southeast Connecticut, this could
result in some patchy fog this evening and early tonight, but with
significant cloud cover any areas of fog should be isolated at
best. At the same time, precipitation out ahead of the cold front
will approach the area from the west. By the time the bulk of the
precipitation arrives around midnight, temperatures across the
vast majority of the area should be warm enough to support all
rain, with a brief rain/snow mix at the start for areas north and
west of NYC. Farther northwest across Orange County, a brief
period of snow is possible tonight as temperatures remain closer
to freezing before precipitation becomes all rain late tonight.
Winds aloft become quite strong out ahead of the cold front
overnight, but it appears that the inversion will be strong enough
to limit the gust potential across the area.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Rain will come to an end from west to east Wednesday morning as
the cold front pushes offshore. Gusts could pick up briefly for a
few hours immediately behind the front before dropping off in the
afternoon.
Once the front pushes offshore, skies will briefly clear and dry
conditions will prevail through the majority of the day on
Wednesday. Clouds then return late Wednesday afternoon out ahead
of an approaching weak wave of low pressure. This will result in
another round of light rainfall overnight Wednesday into Thursday
morning.
Temperatures on Wednesday will rise into the mid to upper 40s,
about 5-10 degrees above normal for this time of year.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Not much change in the overall pattern with a fast southern branch
of the polar jet interacting with the northern branch along the
U.S./Canadian border. Global models are in remarkably good
agreement until early next week as a closed low lifts out of the
southern plains. Prior to that time, there will be strongly
confluent flow between the two branches across the Ohio Valley
and Northeast states. A northern branch upper trough passes across
eastern Canada Thursday into Friday, sending a cold front through
the area early Friday morning. This along with the confluent flow
will allow a strong polar high to build east from the Great Lakes
Friday and into the Northeast on Saturday. The area will briefly
return to below normal temperatures this weekend, albeit not as
cold as the recent airmass. A frontal wave then passes south of
the area Saturday night into Sunday morning. Vertical temperature
profiles support a light snow event with 1 to 2 inches possible
at this time. This is a weak, fast moving system with not much
potential to be anything more than an advisory level event.
Ahead of the cold frontal passage on Friday, there is the
potential for record warmth Thursday with highs in the upper 50s
to lower 60s. Temperatures then trend colder over the weekend with
high generally in the 30s. Saturday looks to be the coldest of the
days with temperatures around the freezing mark. Temperatures
then moderate to above normal levels Monday and Tuesday as the
high passes offshore and heights build aloft ahead of an upper
trough moving across the Plains.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
With approach of frontal system, conditions gradually deteriorate to
MVFR/IFR. Current timing of this has been pushed back a few hours
from previous forecast. Rain expected mainly overnight into Wed
morning push with highest chances of IFR and localized LIFR.
Improvement Wednesday another area of large uncertainty. IFR/MVFR
stratus could very well linger through the morning and into the
afternoon.
Concerning winds, after a variable E-SE flow under 10 kt early on
this evening, they veer to a SE-S direction. Winds eventually
settle to a S-SW while picking up in speed to 10-15 kt later tonight
with some gusts to near 20 kt possible early Wednesday. Winds
subside thereafter to at or under 10 kt from the SW.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component
forecasts,can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Timing of MVFR/IFR could be 2-4 hours off
from forecast. VFR possible Wednesday afternoon.
KLGA TAF Comments: Timing of MVFR/IFR could be 2-4 hours off
from forecast. VFR possible Wednesday afternoon.
KEWR TAF Comments: Timing of MVFR/IFR could be 2-4 hours off
from forecast. VFR possible Wednesday afternoon.
KTEB TAF Comments: Timing of MVFR/IFR could be 2-4 hours off
from forecast. VFR possible Wednesday afternoon.
KHPN TAF Comments: Timing of MVFR/IFR could be 2-4 hours off
from forecast. VFR possible Wednesday afternoon.
KISP TAF Comments: Timing of MVFR/IFR/LIFR could be 2-4 hours off
from forecast. VFR possible Wednesday afternoon.
.OUTLOOK FOR 00Z THURSDAY THROUGH SATURDAY...
.Wed Night-Thursday Night...MVFR/IFR possible in rain. SW flow.
.Friday...Conds improving to VFR Friday. FROPA to gusty W/NW
flow.
.Saturday...VFR. NW flow.
.Saturday Night...MVFR/IFR conds possible in snow. NE-E flow.
.Sunday...MVFR/IFR conds possible in snow early, otherwise VFR. NE
flow.
&&
.MARINE...
Strong southerly winds will develop tonight across all waters. A
Gale Warning remains in effect for the ocean waters overnight
with wind gusts of 35 kts expected out ahead of the cold front.
Elsewhere the gale warning was converted to a Small Craft Advisory
as the gust potential appears to be more limited given the
predominantly inverted soundings.
Gusts will decrease late Wednesday morning, but seas will remain
at or above 5 ft on the ocean through Wednesday night.
Southwest winds and seas ramp up to SCA levels on the ocean waters
Thursday behind a warm frontal passage. Seas will then be slow to
subside Thursday night into Friday following an early morning cold
frontal passage.
Sub-SCA conditions are then expected Saturday through the remainder
of the forecast period.
&&
.HYDROLOGY...
Around a half inch of rain is expected tonight. No hydrologic concerns
are anticipated late this week and this weekend.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 9 AM EST Wednesday for ANZ330-335-
338-340-345.
Gale Warning until 6 AM EST Wednesday for ANZ350-353-355.
&&
SYNOPSIS...FEB/DW
NEAR TERM...FEB
SHORT TERM...FEB
LONG TERM...DW
AVIATION...MD/JM
MARINE...FEB/DW
HYDROLOGY...FEB/DWHazardous weather outlook, Jan 10, 10:00 AM EST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1000 AM EST TUE JAN 10 2017 ANZ330-335-338-340-345-350-353-355-111100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1000 AM EST TUE JAN 10 2017 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-111100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1000 AM EST TUE JAN 10 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 8:02 PM EST | Small Craft Advisory | OKX | 12 hr | |
| Jan 11, 7:39 AM EST | Small Craft Advisory | OKX | 65 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.